Advertisement

Poisson Stochastic Process and Basic Schauder and Sobolev Estimates in the Theory of Parabolic Equations (Short Version)

  • N. V. KrylovEmail author
  • E. Priola
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)

Abstract

We show among other things how knowing Schauder or Sobolev-space estimates for the one-dimensional heat equation allows one to derive their multidimensional analogs for equations with coefficients depending only on time variable with the same constants as in the case of the one-dimensional heat equation. The method is quite general and is based on using the Poisson stochastic process. It also applies to equations involving non-local operators. It looks like no other method is available at this time and it is a very challenging problem to find a purely analytic approach to proving such results. We only give examples of applications of our results. Their proofs will appear elsewhere.

Keywords

Schauder estimates Sobolev-space estimates Multidimensional parabolic equations Poisson process 

2010 Mathematics Subject Classification

35K10 35K15 

Notes

Acknowledgements

The article is based on the talk given by the first author at the international conference “Stochastic Partial Differential Equations and Related Topics” October 10–14, 2016, Bielefeld University. The opportunity to give this talk is greatly appreciated.

References

  1. 1.
    Krylov, N.V.: A parabolic Littlewood–Paley inequality with applications to parabolic equations. Topol. Methods Nonlinear Anal.; J. Juliusz Schauder Cent. 4(2), 355–364 (1994)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Krylov, N.V.: On \(L_{p}\)-theory of stochastic partial differential equations in the whole space. SIAM J. Math. Anal. 27(2), 313–340 (1996)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Krylov, N.V.: Introduction to the Theory of Random Processes. American Mathematical Society, Providence (2002)CrossRefGoogle Scholar
  4. 4.
    Krylov, N.V.: Lectures on Elliptic and Parabolic Equations in Sobolev Spaces. American Mathematical Society, Providence (2008)CrossRefGoogle Scholar
  5. 5.
    Ladyzhenskaya, O.A., Solonnikov, V.A., Ural’tseva, N.N.: Linear and quasi-linear parabolic equations, Nauka, Moscow (1967), in Russian; English translation: American Mathematical Society, Providence, RI (1968)Google Scholar
  6. 6.
    Lieberman, G.M.: Second Order Parabolic Differential Equations. World Scientific Publishing Co., Inc., River Edge (1996)CrossRefGoogle Scholar
  7. 7.
    Priola, E.: \(L^p\)-parabolic regularity and non-degenerate Ornstein-Uhlenbeck type operators. In: Citti, G., et al. (eds.) Geometric Methods in PDEs. Springer INdAM Series, vol. 13, pp. 121–139. Springer, Berlin (2015)CrossRefGoogle Scholar
  8. 8.
    Sato, K.I.: Lévy Processes and Infinite Divisible Distributions. Cambridge University Press, Cambridge (1999)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.127 Vincent Hall, University of MinnesotaMinneapolisUSA
  2. 2.Dipartimento di MatematicaUniversita di TorinoTorinoItaly

Personalised recommendations